Distributional identities of beta and chi-squared variates: a geometrical interpretation. Bailey, R. W The American Statistician, 46(2):117–120, Taylor & Francis, 1992.
bibtex   
@article{bailey1992distributional,
	Author = {Bailey, Ralph W},
	Date-Added = {2019-08-27 16:23:10 -0500},
	Date-Modified = {2019-08-27 16:23:10 -0500},
	Journal = {The American Statistician},
	Number = {2},
	Pages = {117--120},
	Publisher = {Taylor \& Francis},
	Title = {Distributional identities of beta and chi-squared variates: a geometrical interpretation},
	Volume = {46},
	Year = {1992},
	Bdsk-File-1 = {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}}
Downloads: 0